MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO LARGE SECTION BLADE; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO LARGE SECTION BLADE; BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Catalog Number 1100000000
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return.
 
Event or Problem Description
It was reported that during set preparing for opening a cranium during an autopsy, the blade broke at the mount.It was also reported that this event did not occur during a surgical procedure, and there was no delay or adverse consequences as a result of this event.It was also reported that this single use blade was used ten times.
 
Additional Manufacturer Narrative
Investigation results indicate that this was a single use blade that was reused.The quality investigation is complete.Device not returned.
 
Event or Problem Description

Brand Name
LARGE SECTION BLADE
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8905773
Report Number0001811755-2019-02716
Device Sequence Number2730499
Product Code GFA
UDI-Device Identifier04546540024978
UDI-Public04546540024978
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Catalogue Number1100000000
Device Lot Number19087027
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer11/14/2019
Initial Report FDA Received Date08/19/2019
Supplement Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1